My doctor suggested taking an anti-diarrhea pill every morning. Since I have two meds that cause it, I sometimes have to take an extra after the first "episode" in the bathroom. It really does help and most days I have no trouble at all. Just call your doctor and ask if this is an option for you. You shouldn't need to pay for a full appointment if he or she advises you over the phone.
I am new to this site and I need a lot of encouragement. I am on Metformin and it make me have diarrhea every morning. It really messes up my day because I have to stay home near a bathroom. It just is terrible. I have had many accidents because of it. I am going to see my doctor to see if there is something else she can put me on.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.